# SDR YENA20151227671

- Difficulty date: December 27, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 55,573 hours, 19,924 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15ABC EMERGENCY EXIT SEAT FLOOR LIGHT INOPERATIVE; REPLACED HARNESS AT ROW 15ABC IAW AMM 33-51-00.  OPS CHECK GOOD.
